MathSciNet Relay Station
MathSciNet bibliographic data
MR1119262 (93a:49006) 49J45 (47H19 54B20 54C30)
Beer, Gerald; Rockafellar, R. T.; Wets, Roger J.-B. A characterization of epi-convergence in terms of convergence of level sets. Proc. Amer. Math. Soc. 116 (1992), no. 3, 753–761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement